Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child with abdominal pain, loose stool, green, watery. Whats the cure?

My 5 year old daughter has had abdominal pain for about 3 weeks with increasingly looser stools . Now the stools are green, watery, with foaming bubbles. She has little control of her bowels now and is having multiple accidents on herself. She weighs about 80lbs and is colonized with MRSA . She had an abscess on her bottom one week ago that was drained at home and had slight fever at that time of 100.8 for 2 days. No fever the past few days but woke up vomiting yesterday about 4am and none since then.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
She got infection of bowels
She should be given antibiotic containing Ofloxacin and Metronidazole.These will take care of the abscess also.Pre and probiotic capsule has to be taken as per her weight and age.
Give her Oral rehydration solution.
Dont give her outside food.
Wish her speedy recovery
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor